Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 118, NWS North Platte, NE

June 19, 2011Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 19, 2011, 9:20 PM CDT for Lincoln County, Nebraska. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 9:20 PM CDT (02:20 UTC)
Expired
Jun 19, 2011, 10:00 PM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 112 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:30 PM CDTHAIL 217 Sw North Platte, NEESTIMATED LARGEST HAIL TO BE SLIGHTLY LARGER THAN A GOLFBALL. REPORTED EXTENSIVE DAMAGE WITH ALL WINDOWS DESTROYED AS WELL AS SIGNIFICANT CROP DAMAGE.
Jun 19, 9:43 PM CDTHAIL 0.888 S North Platte, NENICKEL SIZED HAIL 1.5 MILES SOUTH OF LAKE MALONEY
Jun 19, 9:49 PM CDTHAIL 1.2510 S North Platte, NE
Jun 19, 9:57 PM CDTHAIL 1.511 S North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 6:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS53 KLBF 200220
SVRLBF
NEC111-200300-
/O.NEW.KLBF.SV.W.0118.110620T0220Z-110620T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES NORTH OF DICKENS...OR 18 MILES SOUTHWEST
  OF NORTH PLATTE...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  LINCOLN COUNTY...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 83 MILE
  MARKER 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4107 10065 4080 10060 4081 10112 4107 10109
TIME...MOT...LOC 0220Z 276DEG 31KT 4096 10097
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:29 PM CDT, 5 hours 51 minutes earlier.

Area forecast discussion, Jun 19, 3:29 PM CDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT SUN JUN 19 2011

.SYNOPSIS...
H5 LOW OVER THE MARITIMES WITH WITH RIDGING INTO THE GREAT
LAKES AND A CLOSED LOW OVER ALBERTA WITH DEEP TROUGH INTO THE
GREAT BASIN. JET STREAK ROUNDING THE TROUGH INTO THE NEBRASKA
PANHANDLE AND ASSOCIATED PRECIPITATION ECHOES ALONG WEST TO EAST 800H
BOUNDARY. SURFACE LOW PRESSURE OVER NORTHWEST SOUTH DAKOTA AND
DEEPENING LOW PRESSURE OVER EASTERN COLORADO.

&&

.DISCUSSION...
BELOW NORMAL TEMPERATURES AND WET IN THE NEAR TERM. MODELS ARE HAVING
SOME PROBLEMS WITH FOCUS AREA FOR CONVECTION IN THE NEAR TERM. NAM
PUSHES FOCUS NORTH INTO THE DAKOTAS WHILE GFS HOLDS BACK WITH
FOCUS OVER SOUTHWEST NEBRASKA AND THEN SHIFTING IT NORTH INTO THE
NEBRASKA SANDHILLS WITH THE WARM FRONT THROUGH THE EVENING AND
INTO THE DAKOTAS MONDAY MORNING. SURFACE PLOT AND MSAS SUPPORTS
SPLIT SURFACE LOW AT THE MOMENT. AS THE TROUGH MOVES OUT OF THE
ROCKIES AND ONTO THE PLAINS LOW OVER EASTERN COLORADO WILL DEEPEN
AND BE THE DOMINATE FOCUS FOR CONVECTION MORE CLOSELY MIRRORING
THE GFS SOLUTION. WILL TREND TOWARDS THIS MODEL ESPECIALLY WITH
THE QUANTITATIVE PRECIPITATION FORECAST. PWS ON THIS MORNINGS
SOUNDING 0.94 AND 1.27 AT KOAX. STRONG WESTERLY COMPONENT TO
MOISTURE ADVECTION THROUGH THE AFTERNOON AND EVENING...GFS PWS
INCREASING TO AROUND 1.5 INCHES WHICH IS 99TH PERCENTILE FOR ALL
TIME PWS AND ABOVE 2 STANDARD DEVIATIONS FOR THIS TIME OF YEAR.
STORM MOTION 270 AT 9KTS. BUFKIT SOUNDINGS FOR WESTERN NEBRASKA
SHOWING SIMILAR VALUES WITH SLOW STORM MOTIONS GOOD SET UP FOR
HEAVY RAIN. CAPE ON THIS MORNINGS SOUNDING 3000J/KG WITH SB LIS
-8. TRIPLE POINT LOOKS TO BE INITIALLY OVER NORTHWEST KANSAS
SOUTHWEST NEBRASKA THIS AFTERNOON WITH INVERTED TROUGH ACROSS
WESTERN NEBRASKA INTO BLACKHILLS. LARGE HAIL DAMAGING WINDS AND
VERY HEAVY RAIN WITH STORMS FURTHER NORTH ACROSS WESTERN NEBRASKA.
THE BEST HEAVY RAIN POTENTIAL WILL COME THROUGH THE DAY MONDAY AS
THE SURFACE LOW AND THE UPPER LOW BECOME STACKED OVER WESTERN
NEBRASKA WITH FOCUS ON WESTERN NEBRASKA SANDHILLS. THIS WILL BE
OVER PORTIONS OF THE NORTH PLATTE RIVER BASIN BUT WITH REDUCTIONS
IN CFS FROM KINGSLEY SHOULD BE A WASH BUT SEE HYDROLOGY SECTION
FOR MORE DETAILED DISCUSSION. WINDS WILL BECOME A CONCERN MONDAY
NIGHT INTO TUESDAY. WILL HAVE TO BE WATCHED FOR AN ADVISORY. SYSTEM
WILL SHEAR OUT THROUGH NORTHEAST NEBRASKA TUESDAY WITH SHOWERS AND
THUNDERSTORMS CONTINUING OVER NORTHERN AND EASTERN PORTIONS OF THE
FORECAST AREA THROUGH TUESDAY NIGHT.

IN THE EXTENDED SLOW MOVING UPPER SYSTEM MOVES TO THE EAST AWAY
FROM FORECAST AREA. SOME WRAPAROUND SHOWERS AND CLOUDS MAY LINGER
ESPECIALLY OVER THE NORTHEAST FORECAST AREA. THURSDAY RIDGING
RETURNS TO THE NORTHERN PLAINS WITH TEMPERATURES RETUNING TO
NORMAL FOR THIS TIME OF YEAR. A STALLED OUT BOUNDARY ALONG THE
EASTERN PLAINS OF COLORADO AND WYOMING WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT WITH SERIES OF UPPER LEVEL DISTURBANCES
MOVE THROUGH THE RIDGE AND EVENTUALLY A STRONGER SYSTEM MOVES
ACROSS THE DAKOTAS THROUGH THE WEEKEND AND BRINGS BETTER CHANCES
FOR PRECIPITATION TO WESTERN NEBRASKA SUNDAY. WEAK RIDGE BUILDS
BACK IN THE FIRST PART OF THE WORK WEEK.

&&

.AVIATION...
SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED
THROUGH THE OVERNIGHT FOR BOTH THE LBF AND VTN FLIGHT TERMINALS.  AN
UPPER LEVEL TROUGH WILL SLOWLY EJECT EAST FROM THE INTER MOUNTAIN
WEST TOWARD THE GREAT PLAINS.  AIDED BY STRONG UPPER LEVEL
SUPPORT...SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO
WHICH IN TURN WILL FORCE A WARM FRONT NORTHWARD OVER SOUTHERN
NEBRASKA.  STORMS ARE EXPECTED TO DEVELOP OVER TWO REGIONS...FIRST
ALONG THE HIGHER TERRAIN OF EASTERN COLORADO/WYOMING...AND THE
SECOND AREA ALONG THE SURGING WARM FRONT.  STRONG WIND AND VERY
LARGE HAIL WILL REMAIN THE PRIMARY THREAT...HOWEVER ISOLATED
TORNADOES CANNOT BE RULED OUT...ESPECIALLY SOUTH OF THE LBF
TERMINAL.  FOR THE TAF FORECAST...GENERALLY FOLLOWED THE GUIDANCE OF
THE NAM SOLUTION WHICH INITIALLY DEVELOPS STORMS ACROSS THE WEST AS
EARLY AS 21Z...WITH FURTHER DEVELOPMENT ALONG THE WARM FRONT NEAR/BY
00Z.  THE INITIAL STORMS WILL CONGEAL INTO A EASTWARD PROPAGATING
MCS WITH VERY STRONG ERRATIC WIND EXPECTED. OTHER STORMS/MCS LOOK TO
PUSH EAST OUT OF EASTERN COLORADO OVERNIGHT...POSSIBLY AFFECTING
BOTH THE LBF AND VTN TERMINALS...SO WILL ADD THE MENTION OF
ADDITIONAL STORMS TO THE ONGOING TAF FORECAST. SEVERE WIND WITH
HAIL AND VERY HEAVY RAINFALL IS POSSIBLE DURING THE 06Z TO 12Z
TIMEFRAME WITH THIS SECOND COMPLEX OF STORMS.

&&

.HYDROLOGY...
HEAVY RAIN IS POSSIBLE TONIGHT AND THEN AGAIN DURING THE
MONDAY/MONDAY NIGHT TIMEFRAME. THE 19.12Z NAM AND GFS SOLUTIONS
CONTINUE TO INDICATE A 3 TO 4 INCH RAIN CENTER ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA...WITH THE NAM TARGETING THE NORTH PLATTE AND
PLATTE RIVER CONFLUENCE NORTHEAST THROUGH SOUTHERN HOLT COUNTY.  GFS
HAS THE RAIN CENTER FURTHER WEST AND NORTH...GENERALLY WEST OF LAKE
MCCONAUGHY NORTH THROUGH WESTERN CHERRY COUNTY.  THE NAM REMAINS
SLIGHTLY FURTHER SOUTH WITH THE OVERALL PROGRESSION OF THE
SYSTEM...WITH THE GFS STACKING THE SYSTEM JUST NORTH OF LINCOLN
COUNTY.  REGARDLESS...A HEAVY RAIN CENTER WILL PRESENT ITSELF
SOMEWHERE OVER NORTH CENTRAL NEBRASKA...WHICH COULD EXACERBATE RIVER
FLOODING FURTHER AS HIGH WATER LEVELS CONTINUE DUE TO LATE SEASON
SNOW MELT. THE NEED FOR A FLOOD/FLASH FLOOD WATCH WILL BE
REEVALUATED LATER TODAY OR TONIGHT.

ONE FINAL HYDRO CONCERN...NORTHWEST WINDS WILL INCREASE LATE MONDAY
NIGHT INTO TUESDAY...WITH GUST POTENTIAL OF GREATER THAN 25KTS.
WITH LAKE MCCONAUGHY AT BANKFULL...LARGE WAVES WILL DEVELOP ALONG
THE LONG FETCH OF THE LAKE...WHICH COULD CAUSE ISSUES FOR SMALL
BOATS AND TRAFFIC ALONG THE DAM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL
10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ022-023-035-036-056>058-069.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...JACOBS
Hazardous weather outlook, Jun 19, 3:27 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT SUN JUN 19 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-202030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
327 PM CDT SUN JUN 19 2011 /227 PM MDT SUN JUN 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER
OUTLOOK WHICH INCLUDES SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT ACROSS SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA...WHICH
INCLUDES THE INTERSTATE 80 CORRIDOR. A WARM FRONT IS EXPECTED TO
LIFT NORTH INTO SOUTHWESTERN NEBRASKA AND UP INTO PANHANDLE
PROVIDING FOCUS FOR STORM DEVELOPMENT AFTER 4 PM CDT. STORMS
DEVELOPING ALONG THE FRONT MAY BE CAPABLE OF VERY LARGE
HAIL...WIND DAMAGE AND ISOLATED TORNADOES. STORM MOTION IS
EXPECTED TO BE NORTHEAST AT 15 MPH.

TONIGHT...THE WARM FRONT STRENGTHENS ACROSS SOUTHERN NEBRASKA AND
STORMS CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE NORTHEAST
INTO NORTH CENTRAL NEBRASKA PRODUCING LARGE OR VERY LARGE HAIL.
ALSO THE THREAT OF WIND DAMAGE WILL INCREASE AS THE STORMS CONGEAL
INTO A CONVECTIVE COMPLEX THAT WILL PUSH EAST ACROSS THE STATE.

TOTAL RAINFALL TODAY AND TONIGHT OF UP 1 AND 1/2 INCHES COULD
PRODUCE MINOR FLOODING...ESPECIALLY IN URBAN AREAS AND IN AREAS
THAT HAVE RECEIVED RECENT HEAVY RAINFALL.   LOCAL AMOUNTS HIGHER
WITH STRONGEST STORMS COULD PRODUCE FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAVY RAIN AND FLOODING IS POSSIBLE MONDAY AND MONDAY NIGHT. AN
UPPER LEVEL DISTURBANCE COULD DEEPEN ACROSS SOUTHWEST NEBRASKA
AND TRACK SLOWLY NORTH PRODUCING A 3 TO 5 INCH HEAVY RAIN CENTER
ACROSS SOUTHWESTERN NEBRASKA INCLUDING LINCOLN COUNTY. THE NEED
FOR A FLOOD OR FLASH FLOOD WATCH WILL BE EVALUATED LATER TODAY OR
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ALONG AND SOUTH OF
INTERSTATE 80 AND POSSIBLY IN THE NEBRASKA PANHANDLE FROM AROUND
3 PM CDT THROUGH 9 PM CDT. ALL SPOTTERS ARE ASKED TO REPORT SEVERE
HAIL...WIND AND TORNADOES TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Local storm report, Jun 19, 8:12 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             7 W ARNOLD              41.42N 100.33W
06/19/2011  M0.88 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            ARNOLD FIRE DEPARTMENT REPORTED NICKEL SIZED HAIL 7 MILES
            WEST OF ARNOLD.

&&

VAN PELT
Local storm report, Jun 19, 8:16 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     FLASH FLOOD      9 SE STAPLETON          41.39N 100.39W
06/19/2011                   LINCOLN            NE   FIRE DEPT/RESCUE

            FROM 6 MILES SOUTHEAST TO 10 MILES SOUTHEAST OF
            STAPLETON...STATE HIGHWAY 92 IS UNDER WATER DUE TO HEAVY
            RAIN.

&&

SPRINGER
Local storm report, Jun 19, 8:31 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     FLASH FLOOD      10 SE STAPLETON         41.38N 100.38W
06/19/2011                   LINCOLN            NE   FIRE DEPT/RESCUE

            SEVERAL COUNTRY ROADS ARE WASHED OUT FROM 9 MILES
            SOUTHEAST TO 10 MILES EAST OF STAPLETON.

&&

SPRINGER
Local storm report, Jun 19, 8:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             W BRULE                 41.10N 101.89W
06/19/2011  E1.00 INCH       KEITH              NE   FIRE DEPT/RESCUE

0840 PM     HAIL             STOCKVILLE              40.53N 100.38W
06/19/2011  E1.75 INCH       FRONTIER           NE   EMERGENCY MNGR

&&

BHIRSCH
Local storm report, Jun 19, 8:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             6 NE ARNOLD             41.49N 100.11W
06/19/2011  M1.25 INCH       CUSTER             NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 19, 9:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             7 W HAYES CENTER        40.51N 101.15W
06/19/2011  E0.50 INCH       HAYES              NE   PUBLIC

&&

VAN PELT

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:00 PM CDTAreal Flood AdvisoryLBFDeuel6 hr
Jun 19, 7:03 PM CDTTornado WarningLBFHayes27 min
Jun 19, 7:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes44 min
Jun 19, 7:17 PM CDTFlash Flood WarningLBFCuster, Logan7 hr
Jun 19, 7:19 PM CDTSevere Thunderstorm WarningLBFChase26 min
Jun 19, 7:19 PM CDTTornado WarningLBFFrontier, Hayes41 min
Jun 19, 7:25 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 19, 7:26 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins49 min
Jun 19, 7:31 PM CDTTornado WarningLBFDeuel, Keith, Perkins29 min
Jun 19, 7:38 PM CDTSevere Thunderstorm WarningLBFHayes37 min
Jun 19, 7:47 PM CDTSevere Thunderstorm WarningLBFCuster, Logan43 min
Jun 19, 7:58 PM CDTTornado WarningLBFFrontier32 min
Jun 19, 8:00 PM CDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 19, 8:00 PM CDTTornado WarningLBFDeuel, Keith, Perkins30 min
Jun 19, 8:05 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes25 min
Jun 19, 8:24 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Jun 19, 8:26 PM CDTTornado WarningLBFFrontier34 min
Jun 19, 8:27 PM CDTFlash Flood WarningLBFFrontier, Hayes6 hr
Jun 19, 8:27 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
Jun 19, 8:28 PM CDTSevere Thunderstorm WarningLBFFrontier32 min
Jun 19, 8:31 PM CDTSevere Thunderstorm WarningLBFFrontier29 min
Jun 19, 8:34 PM CDTTornado WarningLBFChase41 min
Jun 19, 8:36 PM CDTSevere Thunderstorm WarningLBFHayes39 min
Jun 19, 8:39 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins51 min
Jun 19, 8:49 PM CDTFlash Flood WarningLBFCuster6 hr
Jun 19, 9:00 PM CDTSevere Thunderstorm WarningLBFFrontier60 min
Jun 19, 9:07 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jun 19, 9:10 PM CDTTornado WarningLBFChase50 min
Jun 19, 9:15 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes45 min
Jun 19, 9:26 PM CDTTornado WarningLBFFrontier, Hayes34 min
Jun 19, 9:31 PM CDTTornado WarningLBFLincoln29 min
Jun 19, 9:41 PM CDTSevere Thunderstorm WarningLBFCuster37 min
Jun 19, 9:41 PM CDTSevere Thunderstorm WarningLBFChase, Hayes34 min
Jun 19, 9:52 PM CDTFlash Flood WarningLBFChase, Hayes5 hr
Jun 19, 9:55 PM CDTSevere Thunderstorm WarningLBFChase50 min
Jun 19, 9:58 PM CDTTornado WarningLBFLincoln32 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 10:13 PM CDTSevere Thunderstorm WarningLBFCuster, Loup24 min
Jun 19, 10:16 PM CDTFlash Flood WarningLBFCuster4 hr
Jun 19, 10:26 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 10:39 PM CDTSevere Thunderstorm WarningLBFChase, Hayes51 min
Jun 19, 10:58 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln47 min
Jun 19, 11:11 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 11:24 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jun 19, 11:26 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 11:42 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln48 min
Jun 20, 12:13 AM CDTSevere Thunderstorm WarningLBFCuster47 min
Jun 20, 12:15 AM CDTSevere Thunderstorm WarningLBFFrontier45 min
Jun 20, 12:23 AM CDTSevere Thunderstorm WarningLBFFrontier37 min
Jun 20, 12:48 AM CDTSevere Thunderstorm WarningLBFChase42 min
Jun 20, 12:57 AM CDTSevere Thunderstorm WarningLBFFrontier24 min
Jun 20, 1:26 AM CDTSevere Thunderstorm WarningLBFCuster49 min
Jun 20, 1:27 AM CDTSevere Thunderstorm WarningLBFChase, Hayes48 min
Jun 20, 2:37 AM CDTAreal Flood AdvisoryLBFChase, Frontier, Hayes6 hr
Jun 20, 2:47 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Jun 20, 3:55 AM CDTFlash Flood WatchLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more24 hr
Jun 20, 8:34 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan8 hr
Jun 20, 8:40 AM CDTAreal Flood AdvisoryLBFChase, Frontier, Hayes8 hr
Jun 20, 2:43 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min
Jun 20, 3:12 PM CDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins6 hr
Jun 20, 3:46 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 20, 4:01 PM CDTAreal Flood AdvisoryLBFKeith, Lincoln6 hr
Jun 20, 4:07 PM CDTFlash Flood WarningLBFKeith, Lincoln4 hr
Jun 20, 4:12 PM CDTAreal Flood AdvisoryLBFChase, Hayes6 hr
Jun 20, 4:36 PM CDTAreal Flood AdvisoryLBFLincoln102 min
Jun 20, 5:00 PM CDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins6 hr
Jun 20, 6:15 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.